# SDR FDEA200812185221

- Difficulty date: December 18, 2008
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stanchion
- Part number: AFA3225111
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT EXISTING REPAIR ON STANCHION. REPAIRED AREA IAW EA 8-5310-126245.
